# SDR AALA201702169017

- Difficulty date: February 15, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 53,485 hours, 19,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SEAT ROW 13ABC MISSING LENS. INSTALLED NEW LENS.
